# SDR CA110803012

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,602 hours
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, B, A

## Discrepancy

DURING FINAL APPROACH, THE PILOT DECLARED EMERGENCY AFTER PERFORMING A PRECAUTIONARY SHUTDOWN OF THE ENGINE DUE TO OBSERVED HIGH TEMPERATURE.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSP FOUND A STUCK COMPRESSOR BLEED VALVE (BOV) PISTON AS A CAUSE FOR THE EVENT.  THE BOV WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
